MathSciNet Relay Station
MathSciNet bibliographic data
MR1672746 (99m:35058) 35J60 (35B40 35P30)
Fukagai, Nobuyoshi; Ito, Masayuki; Narukawa, Kimiaki Limit as $p\to\infty$ of $p$-Laplace eigenvalue problems and $L\sp \infty$-inequality of the Poincaré type. Differential Integral Equations 12 (1999), no. 2, 183–206.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement